# SDR YENA2024041600621

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION AT MACHINED INTERNAL DOUBLER - BAG DOOR FR AL LOCATED BTW STRG 27R/28R AND FR 80/81 IN AFT LWR CORNER OF AFT CARGO DOOR CUTOUT STRUCTURE; REF: TOMX W/O 2527 N/R 00179 REPLACED DOUBLER PER EMB190 SRM 51-41-02.
